# SDR 2005UALA00262

- Difficulty date: March 24, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 35,600 hours, 22,453 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD SIDE OF FWD CARGO DOOR, MEASURES 1.25 WIDE, .157 DEEP.  MAJOR REPAIR ACCOMPLISHED.  CAUSED BY CONTACT WITH LOADER.  INSTALLED DOUBLER REPAIR.
